MathSciNet Relay Station
MathSciNet bibliographic data
MR1081696 (92c:54012) 54C10 (54E50 54F15)
Heath, Jo $2$-to-$1$ maps with hereditarily indecomposable images. Proc. Amer. Math. Soc. 113 (1991), no. 3, 839–846.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement